Mayo Clinic Connect
I have nothing that would cause it. On lisiniprol. No energy, feel like crap every day. Any suggestions on what i can dom
Hello, I am new to the Mayo Clinic Connect -I was born with MVP and didn't have any major problems until I had Robotic Mitral Valve Repair in 2017, which was due to bileaflet prolapse and severe regurgitation. My EF was at 32 in January the following year. I had an MRI that showed no signs of having a heart attack. I went through cardiac rehab from January through April and was feeling stronger. I did however have Tachycardia that started around January 2018, which I started taking Corlanor 2.5 mg twice a day. I had to decrease to once a day due to presyncopal symptions. I took this for a year and continued excercising. In May of 2018 my EF was 55%, which stayed at that % until an Echo that I had in April 2019. My EF is now 40% and showing signs of mitral regurgitation which there was none post surgery. I also was diagnosed with hyperlipidemia with an LDL of 198 and started Crestor. I have nonischemic cardiomyopathy and grade 1 diastolic dysfunction. I started taking Ramipril 2.5 mg once a day and Carvedilol 3.125 mg twice a day. I started seeing a new Cardiologist in May and he wanted to check for blockages by doing a Cardiac Cath. I have no blockages. He had me stop taking the Corlanor. I am currently feeeling more tired and my heart rate is increasing during non strenuous activities like walking up a flight or two of stairs. My problem is since I had my surgery my BP has been low. I am now getting readings of 88/68 more frequently. I am concerned about taking higher doses of my medications because my BP is already low, but I am having more symptions and tire more easily. Does anyone know of any medications that will help my heart to recover that does not have an effect on blood pressure. I will have another ECHO done in November. Thank You
Jump to this post
Do not be afraid of higher doses of medications that lower the blood pressure. Are bodies are amazing! If your meds are titrated slowly (very slowly), your body adjusts and the BP might stay stable. If your BP goes down, you go back to the lower doses and later try again.
Liked by Kanaaz Pereira, Connect Moderator
hello @sophieshor : your story has some matches with mine, quite similar, of course not 100 %.!!. Not to spite I can mention the treatment I got ,apart from other drugs, like beta-blocker . I described it in some posts / mayo connect, The cardiologist gave me Digitoxin, which is a very old medication, but now the cardiologists deal with this preparation again. I would recommend you to ask your cardiologist. I know that it ist available in the USA . maybe you can look it up in the medical literature, otherwise I can explain the effects of digitoxin on your heart. My heart improved definitely.
Liked by Kanaaz Pereira, Connect Moderator, sophieshor
While riding on the back of a motorcycle, I noticed my heart not feeling right, I thought it would go away, a few minutes later I became very dizzy and was close to passing out, I think I did for a few seconds, because next thing I noticed I was leaning with all my weight against my husband. He pulled off the road and I guess I came back but very disoriented, dizzy didn’t know where I was. I then started throwing up but still out of it. He was able to get me into a garden center, no air conditioning but out of the sun. I slowly started coming around after a few minutes I had a cold cloth for my face and drank some water. Temp was in the 80’s and we had only been riding for just over an hour. Went to the emergency room, got an IV and was released. They said my EKG show PVC’s I have dilated cardiomyopathy and take two medications. I think it was my heart that started it all, because that’s what I felt first. Has anyone had any problems like this before?
Hi @madhatter, you may have noticed I moved your post to this discussion you had previously posted in so that all your posts would be in one place. Simply click VIEW & REPLY in your email notification to find your post.
That must have been a frightening experience. I'd like to introduce you to @yoanne and @sophieshor as they may be able to offer you support.
Back to you @madhatter, have you mentioned this episode to your cardiologist?
I’m in the process of changing my Cardiologist again. The one that I had been going to for 4 years has moved away. I found another one but so far I don’t feel like he is taking a very active approach. He said my symptoms can be controlled with medication but my BP has stayed low since my Mitral Valve surgery, so I have to take very low doses of medication. So hopefully I will find another Cardiologist, who will take a more active approach.
version 220.127.116.11.3.2Page loaded in 1.614 seconds